Skip to content

Country

Tylenol Extra Strength Coated Tablets, 500mg Acetaminophen, Easy to Swallow, 24 ct

by Tylenol
SKU 300450499257
Original price $4.79 - Original price $4.79
Original price
$4.79
$4.79 - $4.79
Current price $4.79
Ships from Warehouse: This item requires additional processing time before shipping.
See something wrong? Let us know and get a coupon discount!

We do our best to keep our products updated, but sometimes mistakes slip through! Help us improve our database and earn exclusive coupons as a thank you! 🎉

Tap here to report this product.

About This Product

Tylenol Extra Strength Coated Tablets for Adults temporarily reduce fever and relieve minor aches and pains. Each coated extra-strength pain relief medicine tablet contains 500 milligrams of acetaminophen, a pain reliever and fever reducer. From the number 1 doctor-recommended brand for relief and fever reduction, these coated tablets provide strong, fast relief from minor aches and pains due to headache, backache, toothache, minor pain of arthritis, the common cold, and premenstrual and menstrual cramps. When used as directed, this extra strength pain reliever has an excellent safety profile and can be used by adults and children 12 years and older.

Active Ingredient (In Each Caplet) Acetaminophen 500 Mg Purpose Pain Reliever/fever Reducer Inactive Ingredients Caranuba Wax, Fd&c Red No. 40 Aluminum Lake, Fd&c Yellow No. 6 Aluminum Lake, Hypromellose, Iron Oxide, Magnesium Stearate, Polyethylene Glycol, Polysorbate 80, Powdered Cellulose, Pregelatinzed Starch, Purified Water, Sodium Starch Glycolate, Sucralose, Titanium Dioxide.

Compare products

{"one"=>"Select 2 or 3 items to compare", "other"=>"{{ count }} of 3 items selected"}

Select first item to compare

Select second item to compare

Select third item to compare

Compare